It's been a while

Hi all

It's been a while since I've posted. I've been going a psychologist and physio and I can honestly say that I wish I was given this option a lot sooner. I'm more positive I'm myself, my life in general has improved. I've learned to listen to myself a lot more than what I did although I'm not there completely as I wasn't feeling great last week I didn't feel ill enough to be off as others where so I pushed through and what's happened ive now got a flare up. I'm now off work in pain and goin to doctors tomorrow. I was on pregablin but came off it earlier this year accidentally but feel better for it.

Does anyone know off medicine that can help on one offs?

Thanks

Jo

11 Replies

oldestnewest
  • Good luck with GP in finding something to help with what I read as "ones offs". As a pose to "one offs". I loved the analogy!

    Keep warm take it easy and reflect on how far you have come, in terms of accepting thy self. It's so tempting to push though when we have been feeling more positive that we forget the pay back.

  • Hi Need

    Thank you. Yeah I've learned a lot but also no I've got more to do. I can't expect to do it all and remember it all at the same time I am forgetful.

    Lets see what the doctor says tomorrow but hopefully give me something for this head ache.

    Thank

    Jo

  • Sorry I did type Nedd but it changed to need.

  • Hi JoJo32 Im glad you have managed to get help that has improved things for you. I'm sorry you are now having a flare, unfortunately nothing stops them. I don't know how long you have been taking them but I do know that initially you can feel better but then all the symptoms can come back. You can take pain relief prn obviously but I don't know of anything you can take just when you have a flare. Interesting what gp will have to say, please let us know.

    peace, luv n light

    Jan x

  • Hi JoJo32

    Unfortunately I cannot help you with a "one off" medication that would help.

    I think your best bet would be to have a chat with your GP.

    It's great to hear that working with a psychologist is helping you.

    With regard to Pregablin there is a side effect that does not seem to be known about much.

    It can make some people feel extremely low and depressed. This actually happened to me.

    The fact that you feel better without it does make a lot of sense. The sister drug Gabapentin does not have this side effect.

    Wishing you much peace

    Lu x

    Admin

  • Thank you all for your replies. I will let you know how I get on. I was on pregablin for over four years. I started to feel as if I was spaced out all the time and that I wasn't in my own body. Since I've been off them I still get fine I fog but not that feeling every day as that's what it felt like. I've also lost a lot of weight as I'm not as puffy but most of all I feel like my old self albeit in pain more, the burning sensations are awful but I put up with it to feel like me again as a person.

    I will let use no how I get.on.

    Tc

    Jo x

  • What meds have you already tried JoJo? We are all different on the strength of meds we need. I started on amitriptyline 14 years ago which are anti depressants but found to make you sleep, however I woke up with a horrendous headache, I even reduced down to a childs syrup formation off a spoon- no good not for me but many on our Forum find it helps.

  • Hi

    I've tried a lot of tablets and can't take amitriptyline as it gives me really bad nightmares. Pregablin I was on a low dose which kept the burning away but it's back!!!! And it's bad even my face Ben's which is new. We will see how tomorrow goes.

    Tc

    Jo

  • Hi my friend

    I am so gneuinely sorry to read that you are having a flare up, and I sincerely hope that ti went well at the doctors for you? I think you should be so proud of yourself though for what you have achieved so far. I want to sincerely wish you all the best of luck, and please take care of yourself.

    All my hopes and dreams for you

    Ken

  • Hi Ken

    Thank you. I am proud of myself and how,far I've come over the last year.

    I'm hoping that this,flare,doesn't last that long and then I can come,back of the meds.

    Tc

    Jo

  • :)

You may also like...